# SDR AWXA0000919

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 42,268 hours, 31,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 654586640
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED FS 180 WL 207 LBL 26.  REMOVED PART IAW SRM 51-40-02.  FABBED REPLACEMENT IAW DWG 65-45833.  INSTALLED IAW 51-40-02.
